# SDR DHL2007760003

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2710 · Aileron Control System
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A ENG 1/2 HYDRAULIC PUMP LOW PRESS LIGHTS ILLUMINATED IN FLT LOSS OF ALL A PRESS AND QUANTITY PERFORMED HYDRAULIC SYSTEM A FAILED ABNORMAL CHECKLIST.  FOUND FLEX LINE AT ELEVATOR POWER CONTROL PACKAGE WITH HOLE IN IT REPLACED LINE WITH TEMP (17114-4CR-0240).  OPS CK NORMAL IAW MM 27-30-81.
